Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Coughing, foamy white spit, acid reflux, tinges of blood, stomach pain. Any suggestions?

I ve been coughing for about 6 months.I ve been to my Dr.I don t have anything wrong with my sinus .I went to an allergist and have no allergy .I ve noticed a foamy whith spit that seems to be in my throat which causes me to have a real bad hacking cough till I get it out.Also I ve had acid reflux ,tinges of blood I ve had really bad stomach pains on and off.This occurs while standing,sitting or laying down. I m not eating much during this time and not sleeping good at all.Have any suggestions?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
You are suffering from acid reflux which is leading to a conditions called `Larygo Pharyngeal Reflux`and `Gastro esophageal Reflux Disease`.In these conditions acid from stomach comes upto throat and causes irritation which leads to cough. You need to take care of your acid reflux. Take a PPI and a prokinetic or better consult a gastroenterologist. For cough tale montair lc and aerocort inhaler.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor